Dr. Xiaohu Li

School: Schaefer School of Engineering & Science
Department: Mathematical Sciences
Building: Kidde
Room: 113A
Phone: 201-216-3608
Email: xiaohu.li@stevens.edu
  • Ph.D. of Engineering and Applied Sciences (concentration on statistics), University of New Orleans, 2014.
  • Doctor of Science (concentration on applied mathematics), Lanzhou University, 2000.      
  • Applied probability, Mathematical statistics
  • Dependence modelling, Stochastic orders
  • Actuarial risk, Reliability, Cyber security

MathSciNet      Google Scholar

  • Postdoctoral Research Associate (2005-2007):  Department of Computer Science, University of Texas at San Antonio, Texas, USA.  
  • Postdoctoral Research Associate (2003-2004): Department of Mechanical Engineering, University of Alberta, Edmonton, Canada.                                                            
Professional Service
  • Associate Editor (2016 - ), Statistics and Probability Letters (Elsevier).
  • Editorial Board (2017 - ), AIMS Mathematics (AIMS Press).
  • Editorial Board (2009 - ), Operations Research Transactions (Shanghai University Press).
  • Editorial Board (2009 - ), Journal of Mathematical Study (Global Science).
  • Co-chair (2018), International Workshop on Risks in Insurance and Finance, Lanzhou, China.
  • Program committee member (2017), IEEE International Workshop on Reliability Modelling and Optimization, Prague, Czech.
  • Program committee member (2011), The 7th International Conference on Mathematical Methods in Reliability, Beijing, China.
  • Co-chair (2011), International Workshop on Stochastic Orders in Reliability and Risk Management, Xiamen, China.
Honors & Awards
  • New Century Excellent Talents in Universities Award (2005), Ministry of Education, China.
  • Excellent Teaching Achievement Award (2004), Gansu Province, China.
  • Excellent Young Teacher Award (1999), Lanzhou University, China.
  • Teaching Associate Professor (2014 - present), Department of Mathematical Sciences, Stevens Institute of Technology.
  • Distinguished Visiting Professor (2009 - 2011), School of Mathematical Sciences, Xiamen University, China.
  • Professor (2004 - 2009), School of Mathematics and Statistics, Lanzhou  University, China.
  • Associate/Assistant Professor (2001 -2004), Department of Mathematics, Lanzhou University,  China.    
Selected Publications
  1. G Xing, X Li, S Yang. (2020). "Second-order asymptotics of tail distortion risk measure for portfolio loss in the multivariate regularly varying model", Communications in Statistics - Simulation and Computation, 49 (2), 491-503.
  2. J Wu, M Wang, X Li. (2020). "Convex transform order of the maximum of independent Weibull random variables ", Statistics & Probability Letters , 156, 108597.
  3. C Li, X Li. (2019). "Preservation of WSAI under default transforms and its application in allocating assets with dependent realizable returns", Insurance: Mathematics and Economics, 86, 84-91.
  4. C Li, X Li. (2019). "Stochastic comparisons of parallel and series systems of dependent components equipped with starting devices", Communications in Statistics - Theory and Methods, 48 (3), 694-708.
  5. E Amini-Seresht, Y Zhang, X Li. (2019). "On asset allocation for a threshold model with dependent returns", European Actuarial Journal, 9 (2), 559-574.
  6. EM Ortega, X Li. (2019). "Analytical results for IGFR and DRPFR distributions, with actuarial applications ", Communications in Statistics - Theory and Methods , 48 (2), 178-202.
  7. C Li, X Li. (2019). "Hazard rate and reversed hazard rate orders on extremes of heterogeneous and dependent random variables", Statistics & Probability Letters, 146, 104-111.
  8. G Xing, S Yang, X Li. (2019). "Uniformly strong consistency and Berry-Esseen bound of frequency polygons for α-mixing samples", Communications in Statistics - Simulation and Computation, 48 (2), 416-430.
  9. SC Li, X Li et al.. (2018). "New features for measuring disease activity in pediatric localized scleroderma", The Journal of Rheumatology, 45 (12), 1680-1688.
  10. C Li, X Li. (2018). "Preservation of increasing convex/concave order under the formation of parallel/series system of dependent components", Metrika, 81 (4), 445-464.
  11. Y Zhang, X Li, KC Cheung. (2018). "On heterogeneity in the individual model with both dependent claim occurrences and severity", ASTIN Bulletin, 48 (2), 817-839.
  12. X Li, R Fang. (2018). "Stochastic properties of two general versions of the residual lifetime at random times", Applied Stochastic Models in Business and Industry, 34 (4), 528-543.
  13. R Fang, X Li. (2018). "On active redundancy allocation for coherent systems - from the viewpoint of minimal cut decomposition", Operations Research Letters, 46 (2), 233-239.
  14. R Fang, C Li, X Li. (2018). "Ordering results on extremes of scaled random variables with dependence and proportional hazards", Statistics, 52 (2), 458-478.
  15. R Fang, X Li. (2017). "On matched active redundancy allocation for coherent systems with statistically dependent component lifetimes", Naval Research Logistics, 64 (7), 580-598.
  16. Y You, X Li. (2017). "Most unfavorable deductibles and coverage limits for multiple random risks with Archimedean copulas", Annals of Operations Research, 259 (1), 485-501.
  17. C Li, X Li. (2017). "Preservation of weak stochastic arrangement increasing under fixed time left-censoring", Statistics and Probability Letters, 129, 42-49.
  18. R Fang, X Li. (2017). "Nonparametric tests for strictly increasing virtual valuations", Journal of Applied Statistics, 44, 1122-1136.
  19. C Li, X Li. (2017). "Ordering optimal deductible allocations for stochastic arrangement increasing risks", Insurance: Mathematics and Economics, 73, 31-40.
  20. X Pan, X Li. (2017). "Increasing convex order on generalized aggregation of SAI random variables with applications", Journal of Applied Probability, 54 (3), 685-700.
  21. C Li, X Li. (2016). "Sufficient conditions for ordering aggregate heterogeneous random claim amounts", Insurance: Mathematics and Economics, 70, 406-413.
  22. R Fang, X Li. (2016). "On allocating one active redundancy to coherent systems with dependent and heterogeneous components' lifetimes", Naval Research Logistics, 63, 335-345.
  23. Y You, R Fang, X Li. (2016). "Allocating active redundancies to k-out-of-n reliability systems with permutation monotone component lifetimes", Applied Stochastic Models in Business and Industry, 32, 607-620.
  24. X Li and C Li. (2016). "On allocations to portfolios of assets with statistically dependent potential risk returns", Insurance: Mathematics and Economics, 68, 178-186.
  25. Y You, X Li. (2016). "Ordering scalar products with applications in financial engineering and actuarial science", Journal of Applied Probability, 53 (1), 47-56.
  26. R Fang, C Li, X Li. (2016). "Stochastic comparisons on sample extremes of dependent and heterogenous observations", Statistics, 50 (4), 930-955.
  27. R Fang, X Li. (2015). "Advertising a second-price auction", Journal of Mathematical Economics, 61, 246-252.
  28. X Li, R Fang. (2015). "Ordering properties of order statistics from random variables of Archimedean copulas with applications", Journal of Multivariate Analysis, 133 (1), 304-320.
  29. Y You, X Li. (2015). "Functional characterizations of bivariate weak SAI with an application", Insurance: Mathematics and Economics, 64, 225-231.
  30. X Li, Y You. (2015). "Permutation monotone functions of random vectors with applications in financial and actuarial risk management", Advances in Applied Probability, 47 (1), 270-291.
Book Chapters
  1. P Zhao, X Li. (2013). "Sample range of two heterogeneous exponential variables", Stochastic Orders in Reliability and Risk - In honor of Moshe Shaked, H Li and X Li.
  2. X Li, F Pellerey, Y You. (2013). "On used systems and systems with used components", Stochastic Orders in Reliability and Risk - In honor of Moshe Shaked, H Li and X Li, Springer.
  3. X Li, W Ding. (2013). "On allocation of active redundancies to systems: a brief review", Stochastic Orders in Reliability and Risk - In honor of Moshe Shaked, H Li and X Li, Springer.
  4. X Li, M Shaked. (2007). "Stochastic orders based on total time on test transform", Advances in Statistical Modeling and Inference: Essays in Honor of Kjell Doksum, V Nair, World Scientific.
  1. H Li, X Li (eds). (2013). Stochastic Orders in Reliability and Risk, Springer, New York.
  2. Z Li, X. Li. (1999). A Course of Exercises in Mathematical Statistics, Lanzhou University Press (in Chinese).
  • MA 331 Intermediate Statistics
  • MA 540 Introduction to Probability Theory
  • MA 612 Mathematical Statistics
  • MA 623 Stochastic Processes